Top answers from doctors based on your search:
Disclaimer

pain medication adverse effects

A 35-year-old member asked:
Dr. Jack Hinkle
Specializes in Family Medicine
Multiple: Constipation; liver or kidney damage; mental & personality changes; decreased pain controll through decreased opiate receptors for the drug to attach ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old member asked:
Dr. Robert McMurtrie
23 years experience Pain Management
YES: Constipation, tolerance, physical dependence, addiction, cognitive impairment, immunosuppression, opioid induced hyperalgesia, opioid induced endocrin ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Nicholas Fogelson
Specializes in Gynecology
Yes: Most antiepileptics increase the rate of birth defects when used in the first trimester, but the overall rate is still fairly low (increases from base ... Read More
2
2 thanks
Dr. William Goldie
48 years experience Pediatric Neurology
All have risk.: During pregnancy your blood level of seizure medication causes a blood level in the baby. All aeds have risk for malformation and development problem ... Read More
A 49-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Yes: But please sit down with your pharmacist who can provide medication education to you for that particular medication.
A 50-year-old member asked:
Dr. Eric Weisman
36 years experience Neurology
Keep a level head: You need to be sure of the diagnosis. Sometimes it helps to get a second or even third opinion. If you do not require seizure meds and you are on one ... Read More
A 21-year-old female asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Bipolar and MJ: Any person with diagnosed bipolar disorder needs to practice solid self-care: regular sleep, exercise, healthy food, compliance with prescribed medica ... Read More
7
7 thanks
A 27-year-old male asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Safety: More and more reports suggest that chronic use of ppi's are not safe. H2 blockers like zantac and pepcid are probably safer. Pepcid is probably the mo ... Read More
A 40-year-old male asked:
Dr. Gary Moss
Dr. Gary Moss answered
29 years experience Allergy and Immunology
Possible: All medications have the potential for side effects. Some are common and expected, others are rare. Most are not serious, but some can be dangerous. ... Read More
3
3 thanks
A male asked:
Dr. Budi Bahureksa
31 years experience Cardiology
Not much: There is not much else to choose from but some side effects are not true side effects -- please discuss this with your doctor or get a second opinion.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month